Skip to Main content Skip to Navigation
Journal articles

Self-organizing maps by difference of convex functions optimization

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-01636658
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 6:41:49 PM
Last modification on : Friday, November 13, 2020 - 6:14:38 PM

Identifiers

Collections

Citation

Hoai An Le Thi, Manh Cuong Nguyen. Self-organizing maps by difference of convex functions optimization. Data Mining and Knowledge Discovery, Springer, 2014, 28 (5-6), pp.1336 - 1365. ⟨10.1007/s10618-014-0369-7⟩. ⟨hal-01636658⟩

Share

Metrics

Record views

116